On the Expressive Power of Some Extensions of Linear Temporal Logic
- Authors: Gnatenko A.R.1, Zakharov V.A.1
-
Affiliations:
- National Research University, Higher School of Economics (HSE)
- Issue: Vol 53, No 7 (2019)
- Pages: 663-675
- Section: Article
- URL: https://journal-vniispk.ru/0146-4116/article/view/175896
- DOI: https://doi.org/10.3103/S014641161907006X
- ID: 175896
Cite item
About the authors
A. R. Gnatenko
National Research University, Higher School of Economics (HSE)
Author for correspondence.
Email: gnatenko.cmc@gmail.com
Russian Federation, Moscow, 101000
V. A. Zakharov
National Research University, Higher School of Economics (HSE)
Author for correspondence.
Email: zakh@cs.msu.ru
Russian Federation, Moscow, 101000
Supplementary files
